# SDR GTIA2021052035750

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A320-232
- Aircraft serial: 6770
- Aircraft time: 18,974 hours, 8,238 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LOUD NOISE COMING FROM UNDER COCKPIT/GALLEY FLOOR AND ELECTRICAL SMELL IN COCKPIT,  FOUND BLOWER FAN (FIN 20HQ) AT FAULT.  R & R THE BLOWER FAN (20HQ) IAW AMM 21-26-51.  OPS CHECKED GOOD.  NO DEFECTS AT THIS TIME.
